Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

Hypoglycemia due to adrenal suppression secondary to high-dose nebulized corticosteroid.

Abstract Source:

Pediatr Pulmonol. 2002 Jul;34(1):85-6. PMID: 12112803

Abstract Author(s):

K A Dunlop, D J Carson, M D Shields

Article Affiliation:

Royal Belfast Hospital for Sick Children, Belfast, Northern Ireland, UK.

Abstract:

High-dose inhaled corticosteroids, greater than 400 mcg per day of beclomethasone dipropionate or equivalent, can cause adrenal insufficiency, but a hypoglycemic crisis has not been reported with the use of nebulized corticosteroids. We describe a 21-month-old asthmatic boy who had a hypoglycemic seizure during a proven acute adrenal crisis secondary to high-dose nebulized budesonide treatment.

Study Type : Commentary

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.